# SDR CA150610001

- Difficulty date: May 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 769 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gascolator
- Condition: Open
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS INSPECTED & FOUND THE FUEL DRAIN VALVE FOR THE GASCOLATOR WAS OPEN SLIGHTLY, CAUSING A POOR FUEL FLOW INTO THE ENG.  UPON INVESTIGATION THE STUDENT DOING THE WALK AROUND HAD FORGOTTEN TO OPEN THE FUEL VLV BEFORE TESTING FOR CONTAMINANTS.  HE WAS GETTING VERY LITTLE FUEL OUT, SO HE PRESSED HARDER & DID NOT REALIZE THAT HE PROBABLY TURNED THE VALVE SLIGHTLY OPEN.  THE STUDENT WAS DISTRACTED BY ANOTHER PERSON & WENT & CHECKED THE OTHER ENG, NOT RETURNING TO THE LT ENGINE AGAIN TO CHECK THE FUEL DRAIN.  UPON STARTUP, TAXI, RUN UP & TAKEOFF THERE WAS NO ISSUES.  SURMISED THAT THERE WAS PROBABLY ENOUGH FUEL IN THE BOWL TO GET THEM TO ALTITUDE, BUT THEN TOO MUCH AIR & NOT ENOUGH FUEL AFTER THAT.  PRESENTLY REVIEWING PROCEDURES THROUGH SMS PROGRAM TO IDENTIFY & CORRECT THIS ISSUE SO THAT IT DOES NOT OCCUR AGAIN.
